# SDR UIEA2019121326062

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,554 hours, 13,059 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU FAULT" EICAS MSG ON 1ST ATTEMPT, SECOND ATTEMPT SUCCESSFUL.( PERFORMED APU BITE PROCEDURE AND FOUND NO FAULTS ON THE ECU IAW B767 FIM 49-11 FT 987. OPS CHECK GOOD ON THE APU, NO FURTHER DEFECTS NOTED AT THIS TIME. )
